# SDR YENA2022080800769

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON SLAT TRACK #5 CUTOUT AT LH WING FIXED LEADING EDGE UPPER SKIN; REF TOMX WO # 1997 N/R# 00208. SLAT TRACK #5 CUTOUT AT LH WING FIXED LEADING EDGE UPPER SKIN WAS REPAIRED PER.EMB-190 ETI-190-22-600 REV ORIGINAL, EC E22-532-01 AND ETD2022-190-021091 REV. 
.
